RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 258, Number 2, Pages 271–275 (Mi dan44441)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

A general scheme for discretization of regularizing algorithms in Banach spaces

V. V. Vasin

Institute of Mathematics and Mechanics, Ural Scientific Center USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (694 kB)

Bibliographic databases:
UDC: 518:517.948
Presented: А. Н. Тихонов
Received: 13.01.1981

Citation: V. V. Vasin, “A general scheme for discretization of regularizing algorithms in Banach spaces”, Dokl. Akad. Nauk SSSR, 258:2 (1981), 271–275

Citation in format AMSBIB
\Bibitem{Vas81}
\by V.~V.~Vasin
\paper A general scheme for discretization of regularizing algorithms in Banach spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 258
\issue 2
\pages 271--275
\mathnet{http://mi.mathnet.ru/dan44441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0625204}
\zmath{https://zbmath.org/?q=an:0539.65039}


Linking options:
  • http://mi.mathnet.ru/eng/dan44441
  • http://mi.mathnet.ru/eng/dan/v258/i2/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vasin, T. I. Serezhnikova, “Two-stage approximation of nonsmooth solutions and restoration of noised images”, Autom. Remote Control, 65:2 (2004), 270–279  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Vasin, “Approximation of nonsmooth solutions of linear ill-posed problems”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S247–S262  mathnet  crossref  mathscinet  zmath  elib
    3. “Vladimir Vasil'evich Vasin. On the occasion of his 70th birsday”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 1–12  mathnet  crossref  isi
  • Number of views:
    This page:49
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020